# SDR ASAA2013022694015

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 18,773 hours, 5,922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 5416744
- Part serial: 12717
- Condition: Inoperative
- Location: A/C Pack
- Part time: 18,773 hours, 5,922 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, CHECK RECALL LT PACK ILLUMINATED, WENT OUT ON RESET.  ACCOMPLISHED BITE CHECK ON LT PACK ZONE CONTROLLER.  NO FAULTS FOUND.   ADJUSTED RAM AIR INLET REFLECTOR DOOR & MODULATION PANELS REF AMM 21-51-22-400-803.  OPS/BITE CHECKED NORMAL.
